American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 55 found      Go to page: 1 2

[1] Kevin Brewster, Dorina Mitrea, Irina Mitrea and Marius Mitrea. Jones' extension operator on Sobolev spaces with partially vanishing traces. Proceedings of Symposia in Pure Mathematics 87 59-68.
Book volume table of contents
View Article: PDF

[2] Michael E. Taylor. Commutator estimates for H{\"o}lder continuous and bmo-Sobolev multipliers. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Virginia Naibo. On the $L^\infty\times L^\infty\rightarrow BMO$ mapping property for certain bilinear pseudodifferential operators. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Paul Hagelstein, Teresa Luque and Ioannis Parissis. Tauberian conditions, Muckenhoupt weights, and differentiation properties of weighted bases. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[5] A. A. Logunov, L. Slavin, D. M. Stolyarov, V. Vasyunin and P. B. Zatitskiy. Weak integral conditions for BMO. Proc. Amer. Math. Soc. 143 (2015) 2913-2926.
Abstract, references, and article information   
View Article: PDF

[6] Yiyu Liang and Dachun Yang. Intrinsic square function characterizations of Musielak-Orlicz Hardy spaces. Trans. Amer. Math. Soc. 367 (2015) 3225-3256.
Abstract, references, and article information   
View Article: PDF

[7] Michael Ruzhansky and Mitsuru Sugimoto. Trace theorems: critical cases and best constants. Proc. Amer. Math. Soc. 143 (2015) 227-237.
Abstract, references, and article information   
View Article: PDF

[8] Yuan Zhou. Fractional Sobolev extension and imbedding. Trans. Amer. Math. Soc. 367 (2015) 959-979.
Abstract, references, and article information   
View Article: PDF

[9] Ahmed I. Zayed. Chromatic expansions in function spaces. Trans. Amer. Math. Soc. 366 (2014) 4097-4125.
Abstract, references, and article information   
View Article: PDF

[10] Ji Li and Lesley A. Ward. Singular integrals on Carleson measure spaces ${CMO}^p$ on product spaces of homogeneous type. Proc. Amer. Math. Soc. 141 (2013) 2767-2782.
Abstract, references, and article information   
View Article: PDF

[11] Jun Cao, Der-Chen Chang, Dachun Yang and Sibei Yang. Weighted local Orlicz-Hardy spaces on domains and their applications in inhomogeneous Dirichlet and Neumann problems. Trans. Amer. Math. Soc. 365 (2013) 4729-4809.
Abstract, references, and article information   
View Article: PDF

[12] Karlheinz Gröchenig and Joachim Toft. The range of localization operators and lifting theorems for modulation and Bargmann-Fock spaces. Trans. Amer. Math. Soc. 365 (2013) 4475-4496.
Abstract, references, and article information   
View Article: PDF

[13] Ilwoo Cho and Palle E. T. Jorgensen. Krein-Space Operators Induced by Dirichlet Characters. Contemporary Mathematics 603 (2013) 3-33.
Book volume table of contents   
View Article: PDF

[14] Jens Gerlach Christensen. Atomic decompositions of Besov spaces related to symmetric cones. Contemporary Mathematics 598 (2013) 97-110.
Book volume table of contents   
View Article: PDF

[15] E. Liflyand and U. Stadtmüller. A Multidimensional Euler-Maclaurin Formulaand an Application. Contemporary Mathematics 591 (2013) 183-194.
Book volume table of contents
View Article: PDF

[16] Luong Dang Ky. Bilinear decompositions and commutators of singular integral operators. Trans. Amer. Math. Soc. 365 (2013) 2931-2958.
Abstract, references, and article information   
View Article: PDF

[17] Maria Carmen Reguera and James Scurry. On joint estimates for maximal functions and singular integrals on weighted spaces. Proc. Amer. Math. Soc. 141 (2013) 1705-1717.
Abstract, references, and article information   
View Article: PDF

[18] Giancarlo Mauceri, Stefano Meda and Peter Sjögren. A maximal function characterization of the Hardy space for the Gauss measure. Proc. Amer. Math. Soc. 141 (2013) 1679-1692.
Abstract, references, and article information   
View Article: PDF

[19] Yongsheng Han, Ji Li and Guozhen Lu. Multiparameter Hardy space theory on Carnot-Carath\'{e}odory spaces and product spaces of homogeneous type. Trans. Amer. Math. Soc. 365 (2013) 319-360.
Abstract, references, and article information   
View Article: PDF

[20] Feng-Yu Wang and Lixin Yan. Gradient estimate on convex domains and applications. Proc. Amer. Math. Soc. 141 (2013) 1067-1081.
Abstract, references, and article information   
View Article: PDF

[21] David R. Adams and Jie Xiao. Regularity of Morrey commutators. Trans. Amer. Math. Soc. 364 (2012) 4801-4818.
Abstract, references, and article information   
View Article: PDF

[22] Petr Honzík and Benjamin J. Jaye. On the good-$\lambda$ inequality for nonlinear potentials. Proc. Amer. Math. Soc. 140 (2012) 4167-4180.
Abstract, references, and article information   
View Article: PDF

[23] D. V. Rutsky. BMO-regularity in lattices of measurable functions on spaces of homogeneous type. St. Petersburg Math. J. 23 (2012) 381-412. MR 2841677.
Abstract, references, and article information   
View Article: PDF

[24] María J. Carro and Salvador Rodríguez-López. On restriction of maximal multipliers in weighted settings. Trans. Amer. Math. Soc. 364 (2012) 2241-2260.
Abstract, references, and article information   
View Article: PDF

[25] Yoshihiro Sawano, Satoko Sugano and Hitoshi Tanaka. Generalized fractional integral operators and fractional maximal operators in the framework of Morrey spaces. Trans. Amer. Math. Soc. 363 (2011) 6481-6503. MR 2833565.
Abstract, references, and article information   
View Article: PDF

[26] Ji Li, Liang Song and Chaoqiang Tan. Various characterizations of product Hardy space. Proc. Amer. Math. Soc. 139 (2011) 4385-4400. MR 2823084.
Abstract, references, and article information   
View Article: PDF

[27] L. Slavin and V. Vasyunin. Sharp results in the integral-form John–Nirenberg inequality. Trans. Amer. Math. Soc. 363 (2011) 4135-4169. MR 2792983.
Abstract, references, and article information   
View Article: PDF

[28] Dachun Yang and Yuan Zhou. Localized Hardy spaces $H^{1}$ related to admissible functions on RD-spaces and applications to Schrödinger operators. Trans. Amer. Math. Soc. 363 (2011) 1197-1239. MR 2737263.
Abstract, references, and article information   
View Article: PDF

[29] Jill Pipher and Sergei Treil. Weak-star convergence in multiparameter Hardy spaces. Proc. Amer. Math. Soc. 139 (2011) 1445-1454. MR 2748438.
Abstract, references, and article information   
View Article: PDF

[30] Alex Iosevich, Hadi Jorati and Izabella Łaba. Geometric incidence theorems via Fourier analysis. Trans. Amer. Math. Soc. 361 (2009) 6595-6611. MR 2538607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 55 found      Go to page: 1 2